# SDR 2001UALA00147

- Difficulty date: February 24, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 65,334 hours, 17,084 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS IN BUSINESS CLASS AND OVERWING EXIT LIGHTS FLASH CONTINUOUSLY WITH SWITCH IN ARMED.  *S/D*  REPLACED BATTERY PACK AT M737 FOR TROUBLESHOOTING, NO HELP.  SWAPPED BATTERY PACK AT M735 WITH M737, PROBLEM FOLLOWED.  REPLACED BATTERY PACK M735.
